International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 140

Research Paper | Mathematics | Nigeria | Volume 7 Issue 3, March 2018


The Mathematical Analysis of Malaria Transmission: The effect of Sanitation

OLUYO Temitayo Olabisi, ADENIYI Michael Olaniyi


Abstract: A deterministic mathematical model for malaria is considered under different level of sanitation strategy. The malaria disease free equilibrium point is locally asymptotically stable when the reproduction number is less than unity and unstable when reproduction number is greater than unity. The Comparison theorem is used to establish the global stability of the disease free equilibrium. A bifurcation analysis of the model was performed by applying the Centre manifold theory. Sensitivity indices of the basic reproductive number R_m to the parameters in the model was calculated. The study reveals that increase in sanitation level results in decrease in number of mosquito bites and transmission rate of malaria. To illustrate the analytical results, numerical simulations using a set parameter values were provided.


Keywords: Sanitation, Malaria, Mass action Incidence, Bifurcation, Reproduction number


Edition: Volume 7 Issue 3, March 2018,


Pages: 236 - 244


How to Cite this Article?

OLUYO Temitayo Olabisi, ADENIYI Michael Olaniyi, "The Mathematical Analysis of Malaria Transmission: The effect of Sanitation", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20172710, Volume 7 Issue 3, March 2018, 236 - 244

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Malaria'

Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Ghana, Volume 10 Issue 7, July 2021

Pages: 1349 - 1358

Modelling the Dynamics and Transmission of Dengue Fever by the Vector, Mosquito Aedes aegypti in Tropical Africa Region

Christiana C. Nyarko, Peter K. Nyarko, Albert Buabeng, Monica V. Crankson

Share this Article

Downloads: 139

Research Paper, Mathematics, Morocco, Volume 4 Issue 3, March 2015

Pages: 398 - 404

Optimal Control Strategy for a Discrete Chikungunya Model

M. Alkama, M. Rachik, A. Bennar

Share this Article

Similar Articles with Keyword 'Bifurcation'

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 8, August 2015

Pages: 1850 - 1853

HOPF Bifurcation Analysis of a Food Web Consisting of Two Logistic Prey and a Harvesting Predator with Modified Leslie- Gower scheme

Brahampal Singh

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1533 - 1537

A Food Chain Model with Strong Allee Effect in Prey

Nijamuddin Ali

Share this Article

Similar Articles with Keyword 'Reproduction number'

Downloads: 34

Research Paper, Mathematics, Nigeria, Volume 10 Issue 3, March 2021

Pages: 1752 - 1758

Stability Analysis of Hyperbolic Equilibria of the SEIR Model for COVID-19 Transmission

Uduak A. Edet

Share this Article

Downloads: 128

Research Paper, Mathematics, Nigeria, Volume 2 Issue 1, January 2013

Pages: 643 - 647

The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics

Godswill U. Achi, Okafor, J.U, Kenneth Chimereucheya

Share this Article
Top